# SDR DL73S030674

- Difficulty date: July 18, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 47,782 hours, 37,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C345379
- Part serial: 23103
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 03-062982-03AD, MTC ADDED ADDITIONAL FASTENER HOLES THROUGH THE UPPER CAP AND SPLICE ANGLES OF THE CENTER WING BOX FLOORBEAMS FROM BS 650 TO 675 AT BL 0.07.  REPAIR PER ER/A 385423-14AD.
